# SDR GKZR200479904

- Difficulty date: November 1, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 73,234 hours, 22,972 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE FROM WING ROOT TO STA 624 HAS NUMEROUS LOCATIONS OF EXFOLIATION RUNS FROM FRONT SPAR TO AFT SPAR.  REMOVED CORROSION IAW DC8 SRM 51-1-8, NDT VERIFIED ALL WITHIN LIMITS.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FASTENERS IAW DC8 SRM 51-1-20.
